# SDR DALA2025032402172

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0871783) CORROSION ON FLOOR SUPPORT BTW STA 291 RBL 43, ORIGINAL THICKNESS IS 0.300 IN AND MINIMUM REMAINING THICKNESS IS 0.250IN; THEREFORE IS OUT OF LIMITS PER B737-800 SRM 53-10-51-A-1. FLOOR SUPPORT BTW STA 291 RBL 43 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
